Functors in the category of locally convex spaces
Doklady Akademii Nauk, Tome 154 (1964) no. 3, pp. 497-499
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_154_3_a1,
author = {G. Kh. Berman},
title = {Functors in the category of locally convex spaces},
journal = {Doklady Akademii Nauk},
pages = {497--499},
year = {1964},
volume = {154},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_154_3_a1/}
}
G. Kh. Berman. Functors in the category of locally convex spaces. Doklady Akademii Nauk, Tome 154 (1964) no. 3, pp. 497-499. http://geodesic.mathdoc.fr/item/DAN_1964_154_3_a1/